• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Back to the old 25ml of Abilify

N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
10,252
#1
Hi Evenng Folks,

Some weeks, back, and I was trialing me on 20ml for about a week, I had a couple of heard voices spaced out on one Friday, so I felt, however painstakingly much it will annoy me, I thought, I'll have to increase the dose slightly back up again to 25ml.

I do not intend on decreasing the dose again, after that experience, that Friday.

Currently, I'm fine, no hearing voices, no hearing delusions, no hearing hallucinations, and certainly no mild forms of paranoia. I'm very well indeed, which is often the reason why, that via MHF, I can never find a suitable forums of MHF to post in! I'm so well!


Just currently, I needed to update the Recovery - and I will soon update my listening to music therapy thread, other than that, because I'm so well, I feel I don't need to post in other aspects of MHF.

Apologies, diagressing.


Best regards all.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
10,252
#3
Hi Lu,

Thank you very much.

Take care now.